Alert archive / New York / Areal Flood Warnings in 2015
Areal Flood Warning 9, NWS Buffalo, NY
NWS Buffalo, NY issued this areal flood warning at Jul 14, 2015, 10:50 PM EDT for Allegany County, Cattaraugus County, New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 10:50 PM EDT (02:50 UTC)
- Expired
- Jul 15, 2015, 4:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 78 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
496
WGUS41 KBUF 150250
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
1050 PM EDT TUE JUL 14 2015
NYC003-009-150830-
/O.NEW.KBUF.FA.W.0009.150715T0250Z-150715T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-ALLEGANY NY-
1050 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLOOD WARNING FOR...
CATTARAUGUS COUNTY IN WESTERN NEW YORK...
ALLEGANY COUNTY IN WESTERN NEW YORK...
* UNTIL 430 AM EDT
* AT 1036 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND ISOLATED
THUNDERSTORMS CONTINUING OVER THE WARNED AREA THAT WILL CONTINUE
TO PRODUCE FLOODING. EVEN AFTER THE HEAVY RAIN HAS ENDED SMALL
STREAMS AND CREEKS WILL CONTINUE TO RISE TO NEAR BANKFULL OR EVEN
PRODUCE LOCALIZED FLOODING. MANY ROADS REMAIN CLOSED THROUGH THE
WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF QUARTER TO ONE HALF AN
INCH ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4200 7887 4244 7885 4254 7847 4252 7846
4252 7784 4247 7784 4247 7772 4200 7775
$$
THOMAS2 follow-up statements
977
WGUS81 KBUF 150420
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1220 AM EDT WED JUL 15 2015
NYC003-009-150830-
/O.CON.KBUF.FA.W.0009.000000T0000Z-150715T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-ALLEGANY NY-
1220 AM EDT WED JUL 15 2015
...A FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM EDT FOR CATTARAUGUS
AND ALLEGANY COUNTIES...
AT 1215 AM EDT...HEAVY RAIN HAS ENDED ACROSS CATTARAUGUS AND
ALLEGANY COUNTIES...HOWEVER LOCAL LAW ENFORCEMENT REPORTED ONGOING
FLOODING FROM HEAVY RAINFALL THAT FELL ON TUESDAY AND TUESDAY
EVENING. WHILE THE RAPID WATER RISES HAVE LEVELED OFF...WATER WILL
REMAIN VERY HIGH IN SMALL STREAMS AND LOW LYING AREAS THROUGH THE
REST OF THE OVERNIGHT.
NUMEROUS ROADS WERE FLOODED IN THE AREA AND SOME OF THESE ROADS ARE
STILL FLOODED. SOME ROADS MAY HAVE ALSO SUSTAINED DAMAGE FROM THE
FLOOD WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. SOME ROADS
MAY HAVE ALSO SUSTAINED DAMAGE FROM THE FLOODING. BE ALERT FOR
WASHED OUT AREAS OF ROADWAY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS.
&&
LAT...LON 4200 7887 4244 7885 4254 7847 4252 7846
4252 7784 4247 7784 4247 7772 4200 7775
$$
HITCHCOCK481
WGUS81 KBUF 150831
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
431 AM EDT WED JUL 15 2015
NYC003-009-150841-
/O.EXP.KBUF.FA.W.0009.000000T0000Z-150715T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CATTARAUGUS NY-ALLEGANY NY-
431 AM EDT WED JUL 15 2015
...THE FLOOD WARNING HAS EXPIRED FOR CATTARAUGUS AND ALLEGANY
COUNTIES...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4200 7887 4244 7885 4254 7847 4252 7846
4252 7784 4247 7784 4247 7772 4200 7775
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 7:49 PM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 14, 7:49 PM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
749 PM EDT TUE JUL 14 2015
.SYNOPSIS...
LOW PRESSURE OVER LAKE ERIE WILL MOVE EASTWARD THROUGH THIS
EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHERN
TIER WILL STILL HAVE THE POTENTIAL TO PRODUCE FLOODING AS THEY
TRACK OVER ALREADY SATURATED GROUND. A COLD FRONT WILL CROSS THE
FORECAST AREA OVERNIGHT THEN HIGH PRESSURE WILL BUILD INTO THE
REGION WEDNESDAY FROM THE UPPER GREAT LAKES. THE HIGH WILL MOVE TO
NORTHERN NEW ENGLAND BY FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
A 500MB TROUGH AND COUPLED SURFACE LOW IS CROSSING THE EASTERN END
OF LAKE ERIE THIS EVENING AHEAD OF A SURFACE COLD FRONT EXTENDING
FROM CENTRAL QUEBEC SOUTHWEST TO LAKE HURON. REGIONAL RADARS ARE
SHOWING SCATTERED SHOWERS ACROSS THE WESTERN SOUTHERN TIER JUST
AHEAD OF THE SURFACE LOW. THESE ARE TRACKING OVER AN AREA WHICH HAS
ALREADY RECEIVED SEVERAL INCHES OF RAIN EARLIER TODAY. PRECIPITABLE
WATERS FROM MESOANALYSIS CONTINUE TO INDICATE A MOIST AIRMASS IN
PLACE AHEAD OF THE COLD FRONT WITH VALUES OF 1.5-1.7 INCHES. HAVE
CONTINUED THE FLASH FLOOD WATCH THROUGH MIDNIGHT TO COVER FOR ANY
ADDITIONAL FLOODING OUTSIDE OF THE CURRENT WARNINGS.
THE SURFACE COLD FRONT WILL SWEEP ACROSS THE AREA FROM NORTHWEST TO
SOUTHEAST LATE TONIGHT...MARKING THE ENTRANCE OF A COOLER AND DRIER
AIRMASS WHICH WILL PREVAIL THROUGH MID-WEEK. OVERNIGHT LOWS WILL
BOTTOM OUT IN THE LOWER 60S WITH DEW POINTS FALLING INTO THE MID 50S
BY MORNING WITH THE DRIER AIRMASS WORKING INTO THE AREA. CLOUDS WILL
ACCORDINGLY CLEAR OUT FOLLOWING THIS PATTERN AS WELL. SOME LOW
CLOUDS WILL LIKELY LINGER LONGEST IN THE UPSLOPE AREAS OF THE
SOUTHERN TIER WITH PATCHY FOG POSSIBLE OTHERWISE...WINDS WILL PICK
UP OUT OF THE NORTH LATE TONIGHT BEHIND THE COLD FRONT.
THE LOW WILL EXIT OFF THE EASTERN SEABOARD ON WEDNESDAY. CLOUDS WILL
BEGIN TO BREAK FOR SOME SUNSHINE BY MIDDAY ON THE LAKE
PLAINS...WHILE THE UPSLOPE FLOW FORCES CLOUDS TO LINGER LONGER
ACROSS THE HIGHER TERRAIN OF THE SOUTHERN TIER AND FINGER LAKES.
CLOUDS WILL THIN ALL AREAS BY AFTERNOON AS A STRONG PUSH OF DRIER
AIR MOVES SOUTH OUT OF ONTARIO AND QUEBEC. LOW LEVEL COLD ADVECTION
WILL BRING A COOLER AND MUCH LESS HUMID AIRMASS INTO THE REGION.
EXPECT HIGHS ONLY IN THE LOWER 70S ACROSS LOWER ELEVATIONS AND UPPER
60S ACROSS HIGHER TERRAIN.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL SETTLE ACROSS THE REGION WEDNESDAY NIGHT AND
THURSDAY. THE COOL/DRY AIRMASS WILL ALLOW FOR GOOD RADIATIONAL
COOLING WEDNESDAY NIGHT WITH MID 50S ON THE LAKE PLAINS AND MID TO
UPPER 40S IN THE COOLER SOUTHERN TIER VALLEYS AND TUG HILL REGION.
ON THURSDAY EXPECT NEARLY FULL SUNSHINE BESIDES A FEW DIURNAL
CUMULUS DURING THE MIDDAY AND AFTERNOON ALONG AND INLAND FROM LAKE
BREEZE BOUNDARIES. HIGHS WILL BE IN THE MID 70S IN MOST AREAS...BUT
A FEW DEGREES COOLER SOUTH OF THE LAKES AND ACROSS HIGHER ELEVATIONS.
DRY WEATHER WILL CONTINUE THROUGH THURSDAY NIGHT AS HIGH PRESSURE
DRIFTS EAST ACROSS NEW ENGLAND. TEMPERATURES WILL BE 3 TO 5 DEGREES
WARMER THAN WEDNESDAY NIGHT WITH SOUTHERLY WINDS PICKING UP A BIT
LATE IN THE NIGHT.
A WEAK SHORTWAVE WITH A WAVE OF SURFACE LOW PRESSURE WILL TRACK
ACROSS THE UPPER LAKES ON FRIDAY. THIS WILL LIFT A WARM FRONT ACROSS
THE REGION....WHICH WILL ADVECT WARMER AND MORE MOIST AIR INTO THE
REGION. MID-LEVEL WARM AIR ADVECTION WILL RESULT IN A CLOUD COVER
WHICH WILL LIFT ACROSS THE REGION AND MAY PRODUCE A SPRINKLE OR
STRAY SHOWER. IF SKIES CLEAR FAST ENOUGH...INSTABILITY MAY DEVELOP
BEHIND THIS FRONT ACROSS WESTERN PORTIONS OF THE CWA...WITH A FEW
THUNDERSTORMS ALSO POSSIBLE. MODEL GUIDANCE DIFFERS WITH THE 00Z
ECMWF/12Z NAM WETTER THAN THE 12Z GFS/GGEM GUIDANCE. FORECAST WILL
USE A CONSENSUS OF AVAILABLE GUIDANCE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A DOMINATE RIDGE OF
HIGH PRESSURE WILL REMAIN ANCHORED OVER THE SOUTHEAST THIS TIME
PERIOD. THIS RIDGE WILL PUMP SUMMERS HEAT NORTHWARD...IN ADDITION TO
ADVECTING MOISTURE NORTHWARD THROUGH THE TIME PERIOD.
SEVERAL SHORTWAVES AND MID LEVEL VORTICITY WILL CREST THIS RIDGE
THIS TIME PERIOD. IN SHORT THERE WILL BE CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH THE TIME PERIOD...FIRST SATURDAY...AND THEN
AGAIN MONDAY AND TUESDAY AS A MORE POTENT SHORTWAVE CRESTS THIS
SOUTHEAST RIDGE. IN ADDITION TEMPERATURES WILL WARM INTO THE MID TO
UPPER 80S SUNDAY THROUGH TUESDAY...WITH DEWPOINTS WELL INTO THE
MUGGY 60S...AND POSSIBLY LOWER 70S.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE BECOMING FEWER IN NUMBER ACROSS THE
REGION SOUTH OF LAKE ONTARIO AT THE START OF THE 00Z TAF
CYCLE...AND WILL CARRY VCSH FOR THESE TAF SITES INITIALLY. UPPER
LEVEL TROUGH AXIS WILL CROSS THE REGION FROM NORTH TO SOUTH
THROUGH THE OVERNIGHT AND THIS WILL MAINTAIN SHOWERS AND PERHAPS A
THUNDERSTORM ACROSS ALL 5 TAF SITES THROUGH THE OVERNIGHT TIME
PERIOD. ANY CONVECTIVE SHOWER MAY BRING A BRIEF FLIGHT REDUCTION
TO MVFR/VFR OVERNIGHT. BEHIND THE TROUGH AS WINDS INCREASE FROM
THE NORTH THERE WILL BE GREATER POTENTIAL FOR IFR/MVFR CIGS SOUTH
OF LAKE ONTARIO. GREATEST THREAT AREA FOR IFR WILL BE ACROSS THE
SOUTHERN TIER IN AREAS OF FOG AND LOW CLOUDS...AS WELL AS JUST
SOUTH OF THE LAKE ONTARIO SHORELINE.
DRIER AIR WILL ADVECT ACROSS THE REGION TOMORROW WITH LOW CLOUDS
HANGING TOUGH THROUGH THE MORNING HOURS. BY AFTERNOON WE SHOULD SEE
AN IMPROVEMENT BACK TO VFR CIGS...BEFORE MID LEVEL CLOUDS ERODE
THROUGH THE AFTERNOON WITH JUST SOME PATCHES OF CIRRUS REMAINING FOR
THE CLOSE OF THE TAF CYCLE.
OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...OTHER THAN VALLEY FOG WEDNESDAY
NIGHT IN THE SOUTHERN TIER...VFR THROUGH THE PERIOD. CHANCE FOR
SHOWERS AND THUNDERSTORMS WITH BRIEF FLIGHT REDUCTIONS FRIDAY NIGHT
THROUGH SATURDAY.
&&
.MARINE...
A COLD FRONT WILL CROSS THE LOWER GREAT LAKES TONIGHT
WITH STIFF NORTHERLY WINDS PREVAILING BEHIND THE FRONT THROUGH THE
DAY WEDNESDAY. WIND AND WAVES ARE EXPECTED TO BUILD TO SMALL CRAFT
ADVISORY LEVELS TONIGHT THROUGH WEDNESDAY BEFORE DIMINISHING
WEDNESDAY NIGHT. THURSDAY AND FRIDAY WILL BE TRANQUIL UNDER HIGH
PRESSURE.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ001>008-
010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT WEDNESDAY FOR
LEZ040-041.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 2 PM
EDT WEDNESDAY FOR LOZ030-042>045.
&&
SYNOPSIS...FRANKLIN/SMITH
NEAR TERM...FRANKLIN/SMITH
SHORT TERM...APFFEL
LONG TERM...THOMAS
AVIATION...THOMAS
MARINE...FRANKLIN/SMITHHazardous weather outlook, Jul 14, 10:45 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 1045 PM EDT TUE JUL 14 2015 NYZ001>008-010-011-014-160245- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-ONTARIO- 1045 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ012-013-019>021-085-160245- WYOMING-LIVINGSTON-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 1045 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160245- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 1045 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
In the hours before
Local storm report, Jul 14, 6:31 PM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
631 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FLASH FLOOD 2 SSE ROSSBURG 42.47N 78.06W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
FLOODING AND ROAD CLOSURES IN THE TOWN OF GRANGER.
&&
EVENT NUMBER BUF1500243
APFFELLocal storm report, Jul 14, 8:17 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
817 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG RUSHFORD 42.39N 78.25W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER BUF1500244
THOMASLocal storm report, Jul 14, 8:27 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
827 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG 2 SSW DALTON 42.50N 77.97W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0431 PM TSTM WND DMG CANASERAGA 42.46N 77.78W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER BUF1500245
EVENT NUMBER BUF1500246
THOMASLocal storm report, Jul 14, 9:11 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
911 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 2 SE FILLMORE 42.45N 78.09W
07/14/2015 ALLEGANY NY BROADCAST MEDIA
A PART OF BOTSFORD HOLLOW ROAD WASHED OUT AND CULVERT
PIPE THAT LEADS INTO RUSH CREEK DESTROYED
&&
EVENT NUMBER BUF1500247
JAMLocal storm report, Jul 14, 9:49 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
949 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD 5 NW ASHFORD 42.37N 78.67W
07/14/2015 CATTARAUGUS NY DEPT OF HIGHWAYS
ROUTE 219 CLOSED IN BOTH DIRECTIONS BETWEEN ASHFORD
HOLLOW ROAD AND BEAVER MEADOW ROAD DUE TO FLOODING
&&
EVENT NUMBER BUF1500248
JAMLocal storm report, Jul 14, 10:04 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
1004 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 1 W SHORE HAVEN 42.31N 79.65W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
NY ROUTE 5 CLOSED IN BOTH DIRECTIONS BETWEEN ROUTE 76
AND ROUTE 394 DUE TO FLOODING.
0122 AM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
NUMEROUS ROADS AND MOBILE HOMES FLOODED IN THE VILLAGE
0130 AM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
CARS TRAPPED IN WATER ON THE NYS THRUWAY
0145 AM FLASH FLOOD PORTLAND 42.37N 79.47W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.
0210 AM FLASH FLOOD BROCTON 42.39N 79.44W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.
0210 AM FLASH FLOOD BROCTON 42.39N 79.44W
07/14/2015 CHAUTAUQUA NY SOCIAL MEDIA
TWITTER PICTURES OF ROAD DAMAGE DUE TO FLASH FLOODING
AT LAKE AVE AND PEERLESS ST AT THE RAILROAD TUNNEL.
0241 AM FLASH FLOOD 2 W WESTFIELD 42.32N 79.62W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
NYS THRUWAY I-90 EASTBOUND CLOSED DUE TO FLOODING
0241 AM FLASH FLOOD PORTLAND 42.37N 79.47W
07/14/2015 CHAUTAUQUA NY SOCIAL MEDIA
TWITTER PICTURES OF WOLEBEN ROAD WASHED OUT IN PORTLAND
0301 AM FLASH FLOOD CASSADAGA 42.34N 79.32W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
ROUTE 60 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
1010 AM FLASH FLOOD STOCKTON 42.32N 79.36W
07/14/2015 CHAUTAUQUA NY BROADCAST MEDIA
RT 380 CLOSED DUE TO FLOODING.
1021 AM FLASH FLOOD CASSADAGA 42.34N 79.32W
07/14/2015 CHAUTAUQUA NY BROADCAST MEDIA
RT 60 FROM 83 IN POMFRET TO BARD RD CLOSED.
1030 AM FLASH FLOOD LEON 42.29N 79.02W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
RT 62 FLOODED NEAR DREDGE RD.
0210 PM FLASH FLOOD CASSADAGA 42.34N 79.32W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
FRISBEE ROAD CLOSED DUE TO FLASH FLOODING
0210 PM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
MCKINLEY ROAD CLOSED DUE TO FLOODING
0210 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
BASEMENTS IN SILVER CREEK FLOODED
0210 PM FLASH FLOOD 5 W STOCKTON 42.32N 79.46W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
WALKER ROAD CLOSED DUE TO FLOODING.
0245 PM FLASH FLOOD PERRYSBURG 42.46N 79.00W
07/14/2015 CATTARAUGUS NY COOP OBSERVER
WATER FLOWING INTO BASEMENTS
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
JOHNSON STREET CLOSED DUE TO FLOODING
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
ALDRICH STREET CLOSED DUE TO FLOODING
0250 PM FLASH FLOOD GOWANDA 42.46N 78.94W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
CHAPEL STREET CLOSED DUE TO FLOODING
0326 PM TSTM WND DMG FRANKLINVILLE 42.34N 78.46W
07/14/2015 CATTARAUGUS NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0350 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
ROUTE 20 CLOSED IN BOTH DIRECTIONS FROM HOWARD STREET
TO PARKWAY STREET DUE TO FLOODING
0350 PM TSTM WND DMG RUSHFORD 42.39N 78.25W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0354 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
SILVER CREEK OVERFLOWING ITS BANKS. RESIDENTS HAVE BEEN
TOLD TO BE PREPARED TO EVACUATE AND FOLLOW INSTRUCTIONS
AS THEY ARE PRESENTED
0356 PM FLASH FLOOD SILVER CREEK 42.54N 79.17W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
ROUTE 20 CLOSED IN BOTH DIRECTIONS FROM WARD PLACE TO
HANFORD ROAD IN THE VILLAGE OF SILVER CREEK
0417 PM TORNADO 1 NW WEST ALMOND 42.31N 77.89W
07/14/2015 ALLEGANY NY TRAINED SPOTTER
DAMAGE ALONG I-86 AND SURROUNDING AREA WITH MANY TREES
DOWN. TRAINED SPOTTER REPORTED FUNNEL CLOUD.
0421 PM TSTM WND DMG 2 SSW DALTON 42.50N 77.97W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0431 PM TSTM WND DMG CANASERAGA 42.46N 77.78W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0432 PM FLASH FLOOD IRVING 42.57N 79.13W
07/14/2015 ERIE NY DEPT OF HIGHWAYS
ROUTE 5 CLOSED BEYOND ROUTE 438 DUE TO FLOODING
0445 PM FLASH FLOOD 2 SE FILLMORE 42.45N 78.09W
07/14/2015 ALLEGANY NY BROADCAST MEDIA
A PART OF BOTSFORD HOLLOW ROAD WASHED OUT AND CULVERT
PIPE THAT LEADS INTO RUSH CREEK DESTROYED
0456 PM FLASH FLOOD ANGELICA 42.30N 78.02W
07/14/2015 ALLEGANY NY SOCIAL MEDIA
PEOPLE TRAPPED IN CAMPERS AT JONES POND CAMPGROUND DUE
TO FLOODING
0510 PM FLASH FLOOD ALLEN CENTER 42.39N 78.02W
07/14/2015 ALLEGANY NY EMERGENCY MNGR
FLASH FLOODING WITH NUMEROUS ROAD CLOSURES.
0510 PM FLASH FLOOD 2 SSE ROSSBURG 42.47N 78.06W
07/14/2015 ALLEGANY NY LAW ENFORCEMENT
FLOODING AND ROAD CLOSURES IN THE TOWN OF GRANGER.
0925 PM FLASH FLOOD 5 NW ASHFORD 42.37N 78.67W
07/14/2015 CATTARAUGUS NY DEPT OF HIGHWAYS
ROUTE 219 CLOSED IN BOTH DIRECTIONS BETWEEN ASHFORD
HOLLOW ROAD AND BEAVER MEADOW ROAD DUE TO FLOODING
&&
EVENT NUMBER BUF1500215 BUF1500216 BUF1500217 BUF1500218 BUF1500219
BUF1500224 BUF1500220 BUF1500223 BUF1500221 BUF1500222 BUF1500226
BUF1500226 BUF1500227 BUF1500228 BUF1500229 BUF1500230 BUF1500231
BUF1500232 BUF1500233 BUF1500234 BUF1500236 BUF1500235 BUF1500244
BUF1500242 BUF1500239 BUF1500238 BUF1500245 BUF1500246 BUF1500237
BUF1500247 BUF1500241 BUF1500240 BUF1500243 BUF1500248
JAMThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:26 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus | 3 hr |
Nearby
Areal Flood Warnings in New York, 2015Every areal flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.